Table of Contents
ISRN Mathematical Analysis
Volume 2011 (2011), Article ID 795379, 16 pages
http://dx.doi.org/10.5402/2011/795379
Research Article

Shrinking Projection Method for Fixed Point Problems of an Infinite Family of Strictly Pseudocontractive Mappings and the System of Cocoercive Quasivariational Inclusions Problems in Hilbert Spaces

Faculty of Science, Maejo University, Chiangmai 50290, Thailand

Received 12 April 2011; Accepted 3 May 2011

Academic Editor: C. Zhu

Copyright © 2011 Pattanapong Tianchai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Pattanapong Tianchai, “Shrinking Projection Method for Fixed Point Problems of an Infinite Family of Strictly Pseudocontractive Mappings and the System of Cocoercive Quasivariational Inclusions Problems in Hilbert Spaces,” ISRN Mathematical Analysis, vol. 2011, Article ID 795379, 16 pages, 2011. doi:10.5402/2011/795379